Alert archive / North Carolina / Flash Flood Watches in 2011
Flash Flood Watch 3, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood watch at Aug 25, 2011, 3:31 PM EDT for 13 counties in North Carolina. It took effect at Aug 26, 2011, 9:00 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2011, 3:31 PM EDT (19:31 UTC)
- In effect from
- Aug 26, 2011, 9:00 PM EDT
- Expired
- Aug 27, 2011, 8:18 PM EDT
- In force
- 23 hr
- Issued by
- NWS Raleigh, NC
- Flood severity
- None
Counties Cumberland County, NC, Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Harnett County, NC, Johnston County, NC, Nash County, NC, Sampson County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 25 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WGUS62 KRAH 251931 FFARAH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 331 PM EDT THU AUG 25 2011 ...DANGEROUS HURRICANE IRENE TO BRING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN LATE FRIDAY AND CONTINUE THROUGH SATURDAY NIGHT. THREE TO FIVE INCHES OF RAIN MAY FALL BETWEEN FRIDAY NIGHT AND SATURDAY NIGHT OVER THIS REGION WITH LOCALLY HEAVIER AMOUNTS. THIS WILL BE SIMILAR TO RECEIVING A MONTH'S WORTH OF RAINFALL IN LESS THAN 24 HOURS. THIS AMOUNT OF RAINFALL IN A RELATIVELY SHORT PERIOD OF TIME MAY LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS. NCZ011-027-028-042-043-078-089-261000- /O.NEW.KRAH.FF.A.0003.110827T0100Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 331 PM EDT THU AUG 25 2011 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL NORTH CAROLINA... INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX... JOHNSTON...NASH...SAMPSON...WAYNE AND WILSON. * FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN LATE FRIDAY AND CONTINUE THROUGH SATURDAY NIGHT. THE PERIOD OF HEAVIEST RAINFALL WILL BE DAYBREAK SATURDAY THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
8 follow-up statements
282 WGUS62 KRAH 260111 AAA FFARAH FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 911 PM EDT THU AUG 25 2011 ...DANGEROUS HURRICANE IRENE TO BRING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN FRIDAY EVENING AND CONTINUE THROUGH SATURDAY NIGHT. NCZ011-027-028-042-043-078-089-261630- /O.CON.KRAH.FF.A.0003.110827T0100Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 911 PM EDT THU AUG 25 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN FROM THE SOUTH FRIDAY EVENING AND CONTINUE THROUGH SATURDAY NIGHT. THE PERIOD OF HEAVIEST RAINFALL WILL BE FROM SUNRISE SATURDAY THROUGH SATURDAY EVENING. STORM TOTAL RAINFALL AMOUNTS OF THREE TO FIVE INCHES ARE EXPECTED...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THIS MUCH RAIN FALLING IN A RELATIVELY SHORT PERIOD OF TIME MAY LEAD TO FLASH FLOODING... ESPECIALLY IN URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ VINCENT
444 WGUS62 KRAH 260737 FFARAH FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 337 AM EDT FRI AUG 26 2011 ...DANGEROUS HURRICANE IRENE TO BRING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN LATE THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. NCZ011-027-028-042-043-078-089-262015- /O.CON.KRAH.FF.A.0003.110827T0100Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 337 AM EDT FRI AUG 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * FROM THIS EVENING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN FROM THE SOUTH LATE THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR FROM SUNRISE SATURDAY THROUGH SATURDAY EVENING. STORM TOTAL RAINFALL AMOUNTS OF THREE TO SIX INCHES ARE POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THIS MUCH RAIN FALLING IN A RELATIVELY SHORT PERIOD OF TIME MAY LEAD TO FLASH FLOODING... ESPECIALLY IN URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CBL
603 WGUS62 KRAH 261840 FFARAH FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 240 PM EDT FRI AUG 26 2011 ...DANGEROUS HURRICANE IRENE TO BRING HEAVY RAIN TO EASTERN NORTH CAROLINA TONIGHT THROUGH SATURDAY EVENING... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. NCZ011-027-028-042-043-078-089-270400- /O.CON.KRAH.FF.A.0003.110827T0100Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 240 PM EDT FRI AUG 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * FROM 9 PM EDT THIS EVENING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL OVERSPREAD THE COASTAL PLAIN FROM THE SOUTH CONTINUE THROUGH SATURDAY NIGHT. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR FROM SUNRISE SATURDAY THROUGH SATURDAY EVENING. STORM TOTAL RAINFALL AMOUNTS OF THREE TO SIX INCHES ARE POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHERN COASTAL PLAIN. THIS MUCH RAIN FALLING IN A RELATIVELY SHORT PERIOD OF TIME MAY LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA SATURDAY AND SATURDAY EVENING AS THE COMBINATION OF HEAVY RAIN AND STRONG WINDS WILL MAKE DRIVING HAZARDOUS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
193 WGUS62 KRAH 270127 FFARAH FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 927 PM EDT FRI AUG 26 2011 ...DANGEROUS HURRICANE IRENE TO BRING HEAVY RAIN TO EASTERN NORTH CAROLINA TONIGHT THROUGH SATURDAY EVENING... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE TO OVERSPREAD THE COASTAL PLAIN THIS EVENING AND CONTINUE THROUGH SATURDAY. NCZ011-027-028-042-043-078-089-270930- /O.CON.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 927 PM EDT FRI AUG 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * THROUGH LATE SATURDAY NIGHT * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE TO SPREAD OVER THE COASTAL PLAIN OF NORTH CAROLINA TONIGHT INTO SATURDAY. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR LATE TONIGHT THROUGH MID DAY SATURDAY. STORM TOTAL RAINFALL AMOUNTS OF THREE TO SIX INCHES ARE POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST COASTAL PLAIN. AS STEADY RAINFALL CONTINUES AND HOURLY RATES INCREASE LATE TONIGHT... FLASH FLOODING MAY OCCUR. * THE FLOODING WILL MAINLY AFFECT LOW LYING... URBAN... AND FLOOD PRONE AREAS FIRST... FOLLOWED BY LARGER STREAMS AND CREEKS... AND POTENTIALLY HIGHWAYS AND STREETS AS THE RAINFALL RATES INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BADGETT
314 WGUS62 KRAH 270722 FFARAH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 322 AM EDT SAT AUG 27 2011 ...POWERFUL HURRICANE IRENE BRINGING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE EASTERN HALF OF CENTRAL NORTH CAROLINA THROUGH THIS AFTERNOON THEN TAPER OFF GRADUALLY FROM THE SOUTHWEST. NCZ009-010-026-041-077-088-271600- /O.EXB.KRAH.FF.A.0003.000000T0000Z-110828T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VANCE-WARREN-FRANKLIN-WAKE-HARNETT-CUMBERLAND- INCLUDING THE CITIES OF...HENDERSON...WARRENTON...LOUISBURG... RALEIGH...LILLINGTON...FAYETTEVILLE 322 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...CUMBERLAND... FRANKLIN...HARNETT...VANCE...WAKE AND WARREN. * THROUGH THIS EVENING * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE TO SPREAD OVER THE EASTERN PIEDMONT AND EASTERN SANDHILLS THROUGH THIS AFTERNOON. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR THIS MORNING THROUGH EARLY AFTERNOON. STORM TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES INCHES ARE POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST PIEDMONT NORTH OF RALEIGH. * THE FLOODING WILL MAINLY AFFECT LOW LYING AND URBAN AREAS AS WELL AS STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NCZ011-027-028-042-043-078-089-271600- /O.CON.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 322 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * THROUGH LATE TONIGHT * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE COASTAL PLAIN OF NORTH CAROLINA THROUGH EARLY THIS EVENING. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR THROUGH MID AFTERNOON. STORM TOTAL RAINFALL AMOUNTS OF THREE TO SIX INCHES ARE LIKELY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHERN COASTAL PLAIN. * THE FLOODING WILL MAINLY AFFECT LOW LYING AND URBAN AREAS AS WELL AS CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
286 WGUS62 KRAH 271448 FFARAH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 1048 AM EDT SAT AUG 27 2011 ...POWERFUL HURRICANE IRENE BRINGING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE EASTERN HALF OF CENTRAL NORTH CAROLINA THROUGH THIS AFTERNOON THEN TAPER OFF GRADUALLY FROM THE SOUTHWEST. NCZ077-088-271600- /O.CAN.KRAH.FF.A.0003.000000T0000Z-110828T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARNETT-CUMBERLAND- INCLUDING THE CITIES OF...LILLINGTON...FAYETTEVILLE 1048 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL NORTH CAROLINA HAS BEEN CANCELLED. WIDESPREAD HEAVY RAINS ARE NO LONGER EXPECTED TO OCCUR IN THE FAYETTEVILLE AND LILLINGTON AREAS. $$ NCZ009-010-026-041-280015- /O.EXT.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VANCE-WARREN-FRANKLIN-WAKE- INCLUDING THE CITIES OF...HENDERSON...WARRENTON...LOUISBURG... RALEIGH 1048 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...FRANKLIN...VANCE...WAKE AND WARREN. * THROUGH LATE TONIGHT * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE TO SPREAD OVER THE EASTERN PIEDMONT AND EASTERN SANDHILLS THROUGH THIS AFTERNOON. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR THIS MORNING THROUGH EARLY AFTERNOON. STORM TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES INCHES ARE POSSIBLE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST PIEDMONT NORTH OF RALEIGH. * THE FLOODING WILL MAINLY AFFECT LOW LYING AND URBAN AREAS AS WELL AS STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NCZ011-027-028-042-043-078-089-280015- /O.CON.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...SMITHFIELD...WILSON...GOLDSBORO...CLINTON 1048 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...HALIFAX...JOHNSTON...NASH...SAMPSON... WAYNE AND WILSON. * THROUGH LATE TONIGHT * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE COASTAL PLAIN OF NORTH CAROLINA THROUGH EARLY THIS EVENING. THE PERIOD OF HEAVIEST RAINFALL WILL OCCUR THROUGH MID AFTERNOON. STORM TOTAL RAINFALL AMOUNTS OF THREE TO SIX INCHES ARE LIKELY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...ESPECIALLY ACROSS THE NORTHERN COASTAL PLAIN. * THE FLOODING WILL MAINLY AFFECT LOW LYING AND URBAN AREAS AS WELL AS CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
780 WGUS62 KRAH 271802 FFARAH FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 202 PM EDT SAT AUG 27 2011 ...POWERFUL HURRICANE IRENE BRINGING HEAVY RAIN TO EASTERN NORTH CAROLINA... .HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE EASTERN HALF OF CENTRAL NORTH CAROLINA THROUGH EARLY EVENING THEN TAPER OFF GRADUALLY FROM THE SOUTHWEST. NCZ009>011-026>028-041>043-078-089-280300- /O.CON.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON- WAYNE-SAMPSON- INCLUDING THE CITIES OF...HENDERSON...WARRENTON... ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...RALEIGH... SMITHFIELD...WILSON...GOLDSBORO...CLINTON 202 PM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NORTH CAROLINA...INCLUDING THE FOLLOWING AREAS...EDGECOMBE...FRANKLIN...HALIFAX...JOHNSTON...NASH... SAMPSON...VANCE...WAKE...WARREN...WAYNE AND WILSON. * THROUGH LATE TONIGHT * BANDS OF HEAVY RAINFALL ASSOCIATED WITH HURRICANE IRENE WILL CONTINUE OVER THE COASTAL PLAIN OF NORTH CAROLINA THROUGH THIS EVENING. THESE BANDS ARE EXPECTED TO COME TO AN END FROM SOUTHWEST TO NORTHEAST...WITH THE PERIOD OF HEAVIEST RAINFALL ENDING IN HALIFAX AND EDGECOMBE COUNTIES AROUND 8 PM. STORM TOTAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES ARE LIKELY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. ACROSS THE NORTHERN COASTAL PLAIN... STORM TOTAL RAINFALL AMOUNTS OF SIX TO EIGHT INCHES ARE POSSIBLE. * THE FLOODING WILL MAINLY AFFECT LOW LYING AND URBAN AREAS AS WELL AS CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED ACROSS THE WATCH AREA. FLOODING AT NIGHT IS VERY DIFFICULT TO DETECT. IF UNSURE... TURN AROUND... DON'T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
499 WGUS62 KRAH 280018 FFARAH FLOOD WATCH NATIONAL WEATHER SERVICE RALEIGH NC 818 PM EDT SAT AUG 27 2011 ...HURRICANE IRENE CONTINUES TO MOVE AWAY. THE THREAT OF HEAVY RAIN HAS ENDED... .HURRICANE IRENE CONTINUES TO MOVE AWAY. THE HEAVIEST RAINS HAVE ENDED AND THE THREAT OF FLOODING HAS DIMINISHED. NCZ009>011-026>028-041>043-078-089-280130- /O.CAN.KRAH.FF.A.0003.000000T0000Z-110828T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON- WAYNE-SAMPSON- INCLUDING THE CITIES OF...HENDERSON...WARRENTON... ROANOKE RAPIDS...LOUISBURG...NASHVILLE...ROCKY MOUNT...RALEIGH... SMITHFIELD...WILSON...GOLDSBORO...CLINTON 818 PM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR OUR REGION HAS BEEN BEEN CANCELLED. THE HEAVIEST RAIN HAS PUSHED OUT OF THE REGION AS THE HURRICANE MOVES AWAY. $$ 32
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood watch went out at Aug 25, 3:00 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 25, 3:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 PM EDT THU AUG 25 2011 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE TOWARD OUR REGION THIS EVENING THEN STALL WEST AND NORTH OF CENTRAL NORTH CAROLINA THROUGH FRIDAY. HURRICANE IRENE WILL TRACK NORTH UP THE ATLANTIC SEABOARD...IMPACTING EASTERN NORTH CAROLINA FRIDAY NIGHT THROUGH SATURDAY NIGHT. && .NEAR TERM /THROUGH FRIDAY/... AS OF 300 PM THURSDAY... DESTABILIZATION AND THE BEGINNINGS OF BETTER MOISTURE FLUX OFF THE ATLANTIC AHEAD OF HURRICANE IRENE EVIDENT IN SCATTERED SMALL SHOWERS AND STORMS OVER THE COASTAL PLAIN. A BAND OF THESE HAVE DEVELOPED FROM FAR SOUTHERN SAMPSON COUNTY TO ELIZABETH CITY AS THE SEABREEZE HAS PUSHED INLAND. EXPECT THIS WILL BE THE MAIN FOCUS FOR CONVECTION THE EAST FOR THE NEXT FEW HOURS. HOWEVER...DO NOT EXPECT THESE STORMS TO BE SEVERE. TO THE NORTH AND WEST...THE SURFACE COLD FRONT ASSOCIATED WITH AN UPPER LEVEL TROUGH DIVING THROUGH THE OHIO VALLEY REGION AS SPAWNED A LINE OF SHOWERS AND STORMS WITH EMBEDDED SEVERE STORMS OVER WV. THERE IS ALSO SOME EVIDENCE OF ENHANCED CUMULUS OVER THE HIGHER TERRAIN OF SOUTHWEST VA...BUT SPC MESOANALYSIS REVEAL QUITE A BIT OF MLCINH OVER THE WESTERN PIEDMONT DUE TO BOUNDARY LAYER MIXING. HAVE BACK OFF ON POPS OVER THE NORTHWEST PIEDMONT...BUT WILL LEAVE IN A SLIGHT CHANCE FROM THE TRIAD INTO THE NORTHERN COASTAL PLAIN...AS OUTFLOW FROM STORMS IN VA COULD APPROACH THIS EVENING. TONIGHT...SREF PROBABILITIES OF STRATUS ARE HIGH ONCE AGAIN OVER THE CENTRAL TO SOUTHERN PIEDMONT...AND INCREASING MOISTURE SHOULD LEAD TO SOME AREAS OF FOG AS WELL. MAY CONTINUE TO SEE A FEW SHOWERS MOVING OFF THE ATLANTIC...ESPECIALLY TOWARD SUNRISE AS MODEL MOISTURE TRANSPORT BEGINS TO REALLY RAMP UP WITH THE APPROACH OF HURRICANE IRENE. FRIDAY...MOST MODEL GUIDANCE...PARTICULARLY HIGHER RES GUIDANCE...INDICATE THAT BANDS ASSOCIATED WITH HURRICANE IRENE WILL HOLD UNTIL LATER FRIDAY EVENING. AS THE COLD FRONT TO OUR NORTH DROPS SOUTH AND WASHES OUT...EXPECT THERE COULD BE SOME INTERACTION OF STRENGTHENING ATLANTIC MOISTURE TRANSPORT AND THE WEAK REMNANTS OF THE FRONT. HOWEVER... MODELS GUIDANCE INDICATES A DIVERGENT BOUNDARY LAYER FLOW AHEAD OF THE RAINBANDS...SO CURRENTLY DO NOT HAVE MUCH CONFIDENCE IN PRECIP WEST OF I-95. THE STRONGEST PRESSURE GRADIENT ASSOCIATED WITH HURRICANE IRENE WILL ALSO HOLD OFF UNTIL FRIDAY NIGHT...SO DEVELOPING EASTERLY WINDS SHOULD REMAIN BELOW 15 MPH PRIOR TO SUNSET. HIGHS WARMEST IN THE WESTERN AREAS WHERE DENSE CIRRUS WILL REACH THE LATEST...87-91. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 230 PM THURSDAY... BASED ON SLIGHT NUDGE WEST PER NHC FORECAST TRACK OF IRENE AND LATEST MODEL GUIDANCE WITH A SIMILAR SHIFT TO THE WEST AS WELL...HAVE MADE CHANGES TO THE FORECAST FOR THE COASTAL PLAIN THIS PERIOD. HAVE INCREASED WINDS AS WELL AS POPS AND RAINFALL AMOUNTS. IF LATER GUIDANCE OR NHC TRACK MOVES BACK TO THE EAST (OFFSHORE)...THEN RAIN AMOUNTS AND WINDS TOO HIGH. BUT SINCE IT APPEARS THAT IRENE WILL BE STEERED NORTH THROUGH WEAKNESS IN THE UPPER RIDGE BY AN ADVANCING S/W CROSSING TH GREAT LAKES FRIDAY INTO FRIDAY NIGHT...MORE WESTWARD TRACK ADJUSTMENT MADE BY NHC THIS MORNING LOOKS VERY LIKELY. LOW LEVEL MOISTURE TRANSPORT INCREASES APPRECIABLY OVER THE COASTAL PLAIN FRIDAY AFTERNOON AND THIS CONTINUES THROUGH SATURDAY AFTERNOON. INCREASING UPPER LEVEL DIVERGENCE AHEAD OF IRENE COUPLED WITH SPEED CONVERGENCE IN THE LOWER LAYERS SHOULD SET UP A BAND OF MODERATE-HEAVY SHOWERS OVER THE COASTAL PLAIN LATE FRIDAY NIGHT INTO SATURDAY NIGHT WITH THE BULK OF THE HEAVY RAIN OCCURRING SATURDAY THROUGH SATURDAY EVENING. WHILE THE HEAVIEST RAINFALL IS EXPECTED TO FALL ALONG AND EAST OF THE TRACK OF IRENE...POTENTIAL FOR OUR COASTAL PLAIN COUNTIES TO RECEIVE 3-5 INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. HEAVIER RAINFALL SHOULD OCCUR IN THE NORTHERN COASTAL PLAINS AS MID LEVEL BANDING (NW QUADRANT OF THE MID LEVEL CYCLONE) BEST IN THIS REGION. AS A PRECAUTION...WILL ISSUE A FLASH FLOOD WATCH WITH THIS PACKAGE. FARTHER WEST...EXPECT A SHARP CUT-OFF WITH THE RAIN. THIS DELINEATION WILL BE IN VICINITY OF HIGHWAY 1. THUS WILL HAVE POPS GRADUATE FROM SLIGHT CHANCE OR SMALL CHANCE IN THE WESTERN TO CATEGORICAL IN THE COASTAL PLAIN. WIND GUIDANCE FROM NHC USUALLY TOO STRONG OVER INLAND AREAS SO HAVE UNDERCUT GUIDANCE BY A THIRD OR A LITTLE MORE. STILL...SUSTAINED WINDS 30-35 MPH POSSIBLE ALONG OUR EASTERN BORDER SATURDAY WITH GUSTS NEAR 50 MPH. WHILE A WIND ADVISORY OR A HIGH WIND WARNING MAY BE NEEDED IN THE COASTAL PLAIN...PREFER TO WAIT FOR LATER GUIDANCE...TRACK ADJUSTMENTS AND INCREASED FORECAST CONFIDENCE BEFORE ISSUING THE WIND ADVISORY OR HIGH WIND WARNING. MAX TEMPS SATURDAY EXPECTED TO VARY FROM THE MID-UPPER 80S WHERE PARTIAL SUN SHOULD OCCUR TO NEAR 80 IN THE CLOUD/RAIN SHROUDED EAST. BASED ON EXPECTED LANDFALL SATURDAY AFTERNOON/EARLY EVENING....IRENE SHOULD BE TO OUR NE BY LATE SATURDAY NIGHT. WIND FLOW WILL BACK TO A MORE WLY FLOW AFTER MIDNIGHT..ADVECTING DRIER AIR INTO THE EASTERN HALF OF THE CWA...SHUTTING OFF PRECIP. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 250 PM THURSDAY... AS IRENE CONTINUES TO PULL NWD AWAY FROM CENTRAL NC...EXPECT RAPIDLY IMPROVING WEATHER CONDITIONS SUNDAY. LOW LEVEL WIND WILL HAVE A DOWNSLOPE COMPONENT SUGGESTING DECENT SUBSIDENCE WARMING. THIS WILL LEAD TO VERY/HOT CONDITIONS SUNDAY AFTERNOON WITH MAX TEMPS NEAR 90 NW TO THE LOWER 90S SE. RESIDUAL MOISTURE MAY BE ENOUGH TO TRIGGER ISOLATED CONVECTION BUT MID/UPPER LEVEL SUBSIDENCE IN WAKE OF IRENE MAY INHIBIT CONVECTIVE DEVELOPMENT. MONDAY-THURSDAY...EXPECT WARM AND DRY CONDITIONS AS HIGH PRESSURE OVER THE NE U.S. NOSES SOUTH INTO THE CAROLINAS. MEANWHILE UPPER LEVEL HEIGHTS BEGIN TO RISE WITH UPPER LEVEL HIGH EXPECTED TO BE POSITIONED OVER THE MID MS-TN VALLEY. THIS WILL LEAD TO VERY WARM CONDITIONS. MAX TEMPS THROUGH THE PERIOD SHOULD BE IN THE MID 80S TO AROUND 90. NOT EXPECTING EXCESSIVELY HOT TEMPS AS LOW LEVEL FLOW WILL BE ENE WHICH USUALLY KEEPS TEMPS FROM BECOMING EXCESSIVELY HOT. && .AVIATION /18Z THURSDAY THROUGH MONDAY/... AS OF 140 PM THURSDAY... EXPECT SCATTERED SHOWERS OVER THE COASTAL PLAIN THIS AFTERNOON/EVENING AS MOISTURE BEGINS TO ADVECT INLAND AHEAD OF HURRICANE IRENE. THESE SHOWERS WILL REMAIN WIDELY SCATTERED HOWEVER...THERE IS LOW CONFIDENCE IN THERE IMPACT AT ANY ONE TERMINAL. TO THE WEST...AN APPROACHING UPPER LEVEL TROUGH MAY TRIGGER SOME STORMS OVER THE HIGHER TERRAIN OF NC AND VA...WHICH MAY POSE A THREAT THE KINT/KGSO INTO THE EVENING HOURS. OVERNIGHT...EXPECT STRATUS/FOG (AS LOW AS IFR) TO DEVELOP AGAIN AS MOISTURE CONTINUES TO INCREASE OVER THE AREA. WINDS TONIGHT BE VARIABLE BUT BECOMING EAST-NORTHEASTERLY BY 12Z FRIDAY. BANDS OF SHOWERS AHEAD OF HURRICANE IRENE WILL BEGIN TO MOVE INLAND FROM THE COAST FRIDAY AFTERNOON...BUT MODEL FORECASTS CURRENTLY KEEP THESE BANDS SOUTH AND EAST OF KRWI/KFAY THROUGH 18Z. OUTLOOK... HURRICANE IRENE IS EXPECTED TO APPROACH THE REGION FRIDAY NIGHT AND MAKE LANDFALL ON SATURDAY. THE WORST IMPACTS ARE EXPECTED OVER COASTAL PLAIN...WITH ADVERSE AVIATION CONDITIONS....HEAVY RAIN....STRONG WINDS...LOW CEILINGS/VSBYS...LIKELY AT KFAY AND KRWI. WINDS ARE NOT EXPECTED TO BE AS STRONG AT KRDU BUT STILL BREEZY...WITH LITTLE IMPACT TOWARD KINT/KGSO. VFR CONDITIONS ARE EXPECTED TO RETURN BY THE END OF THE WEEKEND AS HURRICANE IRENE MOVES NORTH TOWARD NEW ENGLAND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...SMITH SHORT TERM...WSS LONG TERM...WSS AVIATION...SMITH
Hazardous weather outlook, Aug 25, 1:18 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 118 PM EDT THU AUG 25 2011 NCZ007-021>024-038>040-073>076-083>086-261730- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM- STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-SCOTLAND-HOKE- 118 PM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FOLLOW THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING HURRICANE IRENE. AT THIS TIME...IMPACTS FROM IRENE ARE EXPECTED TO BE MINIMAL ACROSS THIS REGION. NCZ008>010-025-026-041-077-088-261730- GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-WAKE-HARNETT-CUMBERLAND- 118 PM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FOLLOW THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING HURRICANE IRENE. EXPECT TO SEE AN INCREASE IN RAIN COVERAGE AND GUSTY WINDS LATE FRIDAY NIGHT THROUGH SATURDAY AS IRENE MOVES NORTH ALONG THE NORTH CAROLINA COAST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ011-027-028-042-043-078-089-261730- HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- 118 PM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN COVERAGE WILL INCREASE FRIDAY NIGHT AND CONTINUE THROUGH SATURDAY INTO SATURDAY NIGHT AS HURRICANE IRENE MOVE NORTH ALONG THE NORTH CAROLINA COAST. LOCALLY EXCESSIVE RAINFALL MAY OCCUR SATURDAY AND SATURDAY EVENING EAST OF I-95. WINDS WILL BECOME GUSTY LATE FRIDAY NIGHT THEN BECOME VERY WINDY SATURDAY. A FLASH FLOOD WATCH AND EITHER A WIND ADVISORY OR A HIGH WIND WARNING MAY BE NEEDED FOR THIS REGION SATURDAY AND SATURDAY NIGHT. FOLLOW THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING HURRICANE IRENE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED SATURDAY AND SATURDAY NIGHT.
Nearby
Flash Flood Watches in North Carolina, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.